# SDR UIEA2025020300116

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 99,500 hours, 16,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BACR15BB5B6C
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON NOSE WHEEL WELL SIDE AND TOP PANEL, WEB AND STIFFENER AT STA 265-280, WL 140 FOUND TWIN FASTENER AND UNABLE TO SCAN AROUND( FASTENER REMOVED AND REPLACED IAW B747-400F SRM 51-40-02 REV 102. WORK ACCOMPLISHED IAW EN 1008-25 REV 0. NO FURTHER DEFECTS NOTED. )
